Sudden upper abdomen distention /new vitamins?/also iritis

Discussion in 'Fibromyalgia Main Forum' started by Lau, May 4, 2011.

  1. Lau

    Lau New Member

    Hi Can anyone give me some insight to sudden swelling of the upper abdomen? I do have IBS, but I don't believe this is the issue right now. (not gas, etc.). Been bombarded with a giant flare or some other yet unnamed condition lately. (bursitis of hip, saccoriliitis, pain and weakness in arms and legs, and iritis.

    I couldn't get an appointment with my rhemy, even though I begged, so I tried a ortho/pain mgt. group when I couldn't stand the saccoriliitis one more day. I was hoping for some injection/instant relief since I will be traveling to Italy soon, but he said it was not a good time to try something new before going away in case of some complication.

    Anyway, he told me to buy L-Arginine - (500m 3 x day); cayenne tablets and tumeric. Could they cause this stomach distention? - it is quiet servere and unusal.

    Any help would be appreciated. Thanks! Lau
    [This Message was Edited on 05/04/2011]
  2. Lau

    Lau New Member

    Thank you for your advise. I have stopped taking anything new and will see how it goes. I had a horrible night - shaking/chills, pain in stomach, heart racing, weird feeling in arms (couldn't keep them still -had to get out of bed frequently).

    I did have some terrible gastro-intestinal issues late last night also. Maybe it was the IBS and the new meds and supplements caused it to flare. Still very shakey today. Also, maybe the mobic I started again a couple of weeks ago added to this. Time will tell.

    After vacation (which I don't know how I will do it) I can look foward to surgery for fibroids.
    Anyway, thanks again for your advise.

    Take good care- Lau